# SDR CALA2010100800471

- Difficulty date: October 8, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N19638
- Make and model: Boeing 737524
- Aircraft serial: 28899
- Aircraft time: 35,170 hours, 18,398 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6573787915
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK,VERTICAL STABILIZER L/E HAS A BIRD STRIKE APPROX 41 INCHES FROM LOWER END CUT OUT DAMAGED SECTION OF LEADING EDGE, FABRICATED DOUBLER AND FILLER.  INSTALLED REPAIR REF SRM 55-30-01.
